# SDR 20000911SH022

- Difficulty date: August 23, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N282P
- Make and model: Piper PA-30
- Aircraft serial: 30508
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 2075209
- Part serial: 26611
- Condition: Broken
- Location: Rt Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SUPPORTING PORTION OF THE RIGHT GEAR HOUSING BROKE AND ALLOWED THE POSITION TO SHIFT WHICH CAUSED IT TO HANG UP IN THE WHEELWELL.  AIRCRAFT LANDED GEAR UP BECAUSE GEAR COULD NOT BE EXTENDED USING ELECTRIC MOTOR OR MANUAL LEVER.  HAD TO PRY GEAR OUT OF WHEELWELL DURING RECOVERY.  (X)
